# SDR TAOA099603

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 42D107A2
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED FIVE MINUTES AFTER TAKEOFF, OIL PRESSURE AND QUANTITY WERE NORMAL.  ENGINE WAS SHUT DOWN AND WINDMILLED AT GREATER THAN 10 PSI OIL PRESSURE FOR 10 MINUTES.  REPLACED NR 3 OIL FILTER BYPASS LIGHT SWITCH AND MAIN OIL FILTER, CHECKS OK IAW MM CHAP 79-33-02.  (M)
